# SDR 98ZZZM189

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 540 - AT MCO, DURING TAXI AFTER LANDING, THE FLAPS WERE RETRACTED AND THE OUTBOARD FLAPS INDICATED UP.  WHILE THE INBOARD FLAPS INDICATED DOWN.  REMOVED AND REPLACED INBOARD FLAP INDICATOR.
